# SDR DHL9872646D

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUSELAGE SKIN CRACKED AT BS 243.7 WL 220.  CUT OUT DAMAGED AREA, HFEC, INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 11 BY 11.5.  N/R 3384.
